# SDR RAIA00407012

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 7,143 hours, 5,624 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEN - LEFT ENGINE HIGH ITT UPON SETTING T/O TRUST.  MAINTENANCE INSPECTED NR 1 ENGINE AND PERFORMED ENGINE RUN.  ALL INDICATIONS NORMAL IAW ROLLS ROYCE MM 72-00-00.
